Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Xiomara

Veteran Member
  • Total Reviews

    0
  • Content Count

    553
  • Joined

  • Last visited

Everything posted by Xiomara

  1. Hi Jordan. Can you use this specifically for skin blotches? My skin is clear from ztis now, but damn I have these old acne stains on my face that don't seem to leave.
  2. I'm dying to dye my greys already. lol My hair started to shed like hell on the fourth month til now. I'm almost one month done from Accutane. I'd wait til the course is over. You might shed like crazy the last month or so. Until that stops, then dye it. That's what I plan on doing. I rather have lots of greys than be bald!
  3. If you have a significant other, please tell them. You may have horrible mood swings like I did. I regret not telling my bf about it. He would've understand my crazy behaviour...I freaking regret not telling him. If you don't, def. tell at least one person who is close to you.
  4. Thank God, I never in my life had suicidal thoughts. I don't think my depression is that severe. And you know what all, I started to take St. Johns and L -Thecian(SP?) for moods and i'm starting to feel a little better. I never suffered depression like this, and I know it was def. the Accutane plus my break up. I guess my body is going through withdrawls from it too, since i'm done with it. I'm still gonna go to therapy. I'll keep an update.
  5. If I were you, i'd wait 6months to a year. Just to feel safe. Good luck with everything.
  6. My teeth have gotten yellow too. I tried crest strips and it made my gums bleed. I'm just gonna wait a bit longer to get a bleaching done at the dentist instead.
  7. Thanks everyone. Yeah, I know it's def. the Accutane that has made me feel this way. But I still made an appointment at my derm's so that she can reffer me to a therapist. I don't want to take anti-depressants still. I'm hoping with time, when the Accutane is out my system i'll be normal again.
  8. Ok, I decided to seek help. Should I go to my derm and tell her what's going on, so she can refer me to someone? Is that how that works? Or do I have to look for someone myself?
  9. Well, while on it. I had lots of tantrums and was very sad. I made a old post about it. Now I realize that it is depression.
  10. Yup, there is a chapstick made for men esp. That has NO shine. I forgot what brand though. It should be in any drug store.
  11. I got disgusted with lots of foods. Quite the opposite for me.
  12. It's been almost a month since I finished the course. NOW, I feel very depressed. I don't know if I should see a therapist, or wait to see if this feeling leaves away on it's own. I never suffered strong depression like this. What's your opinion?
  13. Yep, lethargy went away about 2 weeks after stopping. I started losing hair about the end of month 4. I'm still losing it but not as much.
  14. I'm trying really hard right now to get him back. I know since i've been on Tane, I wasn't my true self 100%. Although I love this medication and i'm not trying to knock it at all, it's done some wonder in my skin. It made me a little in the head. I'm a bit more calmed now. Hoping things will get better soon. I don't know why i'm ranting about this here...just trying to see if anyone has had the same experience I guess.
  15. And what about moodiness, when does that go away?
  16. Damn, it's been almost 3 weeks and I feel like this still.
  17. My derm told me that some ppl feel really drowsy on Accutane. I'm done with my course this month, and I still feel very tired & super lazy. Any of you experienced this? How long will it take to feel normal again? When can I take supplements that contain Vitamin A in them after the course? I forgot to ask my dr. Also my hair thined out alot, i'm not bald but it feels like I have little hair. I can't clip it up like I use to because the clip will slide right off! I started to shed
  18. Read the poem I wrote in my sig. Maybe you can relate..
  19. Someone hear mentioned a type of B vitamin. Anyone know which one it is? Also, I think i'm gonna try Primrose. Herbal stuff, since i'm not on Accutane now.
  20. Def. gets you more moody. Did you tell him that before you started taking it, so that he can understand? If he doesn't want to understand it, he's not being supportive.
  21. I just finished my course the first two weeks this month. I'm going through a bad break up, and i've been moody before the break up/during the course. I'm feeling super depressed now, had to smoke a joint yesterday to see if that helped. Now I feel like i'm brain dead. What can I do to not feel this way? I'm despret. I'm having these crying episodes everyday this week. I don't want to take anti-depressants. Never took them in my life, and wouldn't want to depend on them every time I fee
×